# SDR UIEA2019052204266

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 99,268 hours, 19,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PAX DOOR UPPER HINGE DOUBLER FOUND CRACK.  ( CABIN DOOR 1, LT UPPER HINGE DOUBLER AND OUTER SKIN CRACK AREAS REPAIRED IAW RI-52-10-13555 REV. A.  )
